# SDR FDEA202111162864

- Difficulty date: November 16, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 88,676 hours, 22,905 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE BEADED   DOUBLER STATION XOS 637 . EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE BEADED DOUBLER STATION XOS   637 EVALUATED AND FOUND DOUBLER CRACKED AND NOT REPAIRED PER SRM 57-40-02-2R   REPAIR 15 FIGURE 203. REPAIR CARRIED OUT AT LEADING EDGE BEADED DOUBLER STATION   XOS 637 LEFT HAND AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. EO 1-5100-7-5001B6 PART   1 TITLE : STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
